# SDR AALA20130610010

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 50,391 hours, 6,595 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

INFLIGHT, CREW REPORTED CENTER HYD SYS QTY DROPPING.  EMERGENCY DECLARED FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND CENTER SYS PRESSURE TRANSDUCER LEAKING.  REPLACED TRANSDUCER.  SYS GROUND CHECK NORMAL OPERATION (CLOSED).
